Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Swollen lymph nodes. Why is the pain back with burning sensation?

I have a had problems with my lymph nodes before. I recently have just gone to the energency room because they were so swollen I couldn t eat for days. That was about two weeks ago. I have also had a biopsy on them, which took place a few years back. Now, the pain is back, my lymph nodes are swollen, my throat is extremely sensatice to anything hot it cold ( burning sensation), I have a off and on fever, and have been vommiting.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
I THINK OF FOOD ALLRGIES
IF YOU HAVE CHRONIC PROBLEMS IT MIGHT HAVE GONE TO SINUSES WHICH CAUSES LN ENLARGEMENTS
GET XRAY PNS WATERS VIEW
BLOOD SERUM TESTED FOR SPECIFIC ANTIBODIS FOR MILKK WHEAT POTATO
TAKE METROGYL 200 MGM BD
TAB ALLEGRA 120 MGM OD
SYP PARACTIN 1/4 TSF NIGHT
SYP MUCAINE GEL 2 TSF TDS
GET INVESTIGATIONS AND POST
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor